# SDR QXEA0201125

- Difficulty date: July 26, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 9,821 hours, 13,935 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Gouged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND WING OUTBOARD SPOILER CENTER HINGE POINT INBOARD SIDE OF INBOARD BRACKET GOUGED AND SCRATCHED AROUND PIVOT.  REPAIRED IAW HORIZON AIR EA 2-57-176.
